# SDR AALA2018061319037

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 4,968 hours, 1,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS ESPU SYSTEM TEST ESPU 13WL, BATTERY FAULT.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38. OPS CHECKED GOOD.
